# SDR USAA950488

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 370
- Part time: 57,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING ACCOMPLISHMENT OF SCHEDULED PRODUCTION CONTROL ITEM NR 105, FOUND 13/16 INCH CRACK AT TOP FORWARD CORNER OF FWD CARGO DOOR FRAME AT STA 370 BELOW LONGERON 19.  VISUAL INSPECTION AND HFEC.  INSTALLED FILLER AND DOUBLER REPAIR PER SRM 53-05 FIG 68.  (W)
